Strongly regular decompositions of the complete graph

Research output: Contribution to journalArticleScientificpeer-review

252 Downloads (Pure)
Original languageEnglish
Pages (from-to)181-201
Number of pages20
JournalJournal of Algebraic Combinatorics
Volume17
Issue number2
Publication statusPublished - 2003

Cite this

@article{a4e965d234dd42bf8a0cef27bbb27d21,
title = "Strongly regular decompositions of the complete graph",
author = "{van Dam}, E.R.",
note = "DP 2001-61 Pagination: 20",
year = "2003",
language = "English",
volume = "17",
pages = "181--201",
journal = "Journal of Algebraic Combinatorics",
issn = "0925-9899",
publisher = "Springer Netherlands",
number = "2",

}

Strongly regular decompositions of the complete graph. / van Dam, E.R.

In: Journal of Algebraic Combinatorics, Vol. 17, No. 2, 2003, p. 181-201.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Strongly regular decompositions of the complete graph

AU - van Dam, E.R.

N1 - DP 2001-61 Pagination: 20

PY - 2003

Y1 - 2003

M3 - Article

VL - 17

SP - 181

EP - 201

JO - Journal of Algebraic Combinatorics

JF - Journal of Algebraic Combinatorics

SN - 0925-9899

IS - 2

ER -